MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE PRO; UNIT, PHACOFRAGMENTATION

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE PRO; UNIT, PHACOFRAGMENTATION
Model Number NGP680301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Corneal Clouding/Hazing (1878); Eye Burn (2523)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h4: device manufacture date: unknown, as the serial number of the device was not provided.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported that on (b)(6), 2025 there was an issue that occurred where a surgical wound would not seal following a standard procedure.The effective phacoemulsification setting was 6.3, and a disposable phaco tip was used.Through follow up it was learned that there was a small corneal burn, main incision, on patient's left eye that required suturing.Doctor placed 1 10-0 nylon suture.Patient continues to have a scar.Moxifloxacin drops were prescribed which were outside standard of care.Patient was seen on (b)(6) 2026 and the suture was removed.Patient will be returning for refraction in the next few weeks.With the suture, patient was 20/30 distance uncorrected.No additional information was provided.Note: this report is against the whitestar.Separate reports will be filed against the handpiece, tip, tubing.
 
Additional Manufacturer Narrative
Correction: section h4 - device manufacture date: in initial report, the manufacturer date provided was inadvertently reported as 4/24/2017, however the correct date is 4/28/2017.Additional information: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
WHITESTAR SIGNATURE PRO
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24382901
Report Number3012236936-2026-000046
Device Sequence Number10504545
Product Code HQC
UDI-Device Identifier05050474596146
UDI-Public(01)05050474596146
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K151636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNGP680301
Device Catalogue NumberNGP680301
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDPIECE, TIP, TUBING.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite